# SDR DXTA2009041303597

- Difficulty date: April 9, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605126
- Aircraft time: 7,760 hours, 6,210 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: Malfunctioned
- Location: Engine Anti Ice
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT ENGINE ANTI-ICE ANNUNCIATOR AND MASTER CAUTION COMES ON WITH THE ENGINE/WING ANTI-ICE SWITCH IN THE OFF POSITION.   REMOVED AND REPLACED R/H ENGINE STATOR VALVE. OP/LEAK CHECKS GOOD. IAW CE560XL MM CH 21-30-00
